# SDR P5CA2019021100023

- Difficulty date: February 8, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 14,235 hours, 4,047 cycles
- System (JASC): 8011 · Engine Starter
- Part: Relay
- Part number: BACR13CG2A
- Part serial: NSN
- Condition: Malfunctioned
- Location: Starter
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH STARTER CUTOUT AND RH ENG STARTER TURN ON IN FLIGHT( 1-IAW AMM 12-22-00&80-11-21 CHG RH ENG STARTER AND STARTER IND. ALL COND CHK NML  2- REF WDM 80-11-21 PG 4 & 31-31-22- PG 6 CHK CONTINUITY & INSULATION BETWEEN RELAY K666 SOCKET C3/D3 & CONNECTOR D10970 ON RH ENG START VLV SOCKET 4 AND RELAY K666 SOCKET C1 & D10940 SOCKET 1, ALL CHK NML.  3- RPL RELAY K666 AND PERFORMED RH ENG IDLE RUN TWICE FOR BOTH CHANNELS A&B RESULT NML  (NOTE: ECM 2019P-781 ACCOMPLISHED) )
